English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Skew-Hamiltonian and Hamiltonian Eigenvalue Problems: Theory, Algorithms and Applications

Benner, P., Kreßner, D., & Mehrmann, V. (2005). Skew-Hamiltonian and Hamiltonian Eigenvalue Problems: Theory, Algorithms and Applications. In Z. Drmač, M. Marušić, & Z. Tutek (Eds.), Proceedings of the Conference on Applied Mathematics and Scientific Computing (pp. 3-39).

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Kreßner, Daniel3, Author
Mehrmann, Volker3, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2Fakultät für Mathematik, Technische Universität Chemnitz, Chemnitz , ou_persistent22              
3Institut für Mathematik, Technische Universität Berlin, Berlin , ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/1-4020-3197-1_1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the Conference on Applied Mathematics and Scientific Computing
Source Genre: Book
 Creator(s):
Drmač, Zlatko, Editor
Marušić, Miljenko, Editor
Tutek, Zvonimir, Editor
Affiliations:
-
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 3 - 39 Identifier: -